Skip to content

Related events

Coming events

Lightbox flowers

Free activity for all ages during Gallery opening hours

Image: Bundi School Vasant ragini c1770 (detail), Art Gallery of New South Wales

Daily during Gallery opening hours
from 19 December 2017

Location: Lower Asian gallery
Free

Asian art guided tour

An introduction to Asian art highlights in the Gallery

Image: Utagawa Kunisada/Toyokuni III and Hiroshige Andō/Utagawa Garden in snow (Yuki no niwa) 1854 (detail), Art Gallery of New South Wales

Daily 12pm
Until 21 December 2018
Resumes 4 February 2019

Duration 1 hour
Location: Ticketing and information desk
Free

Past events

Art and dementia: Glorious

For people living with dementia and their carers

Image: Unknown artist Chuba with dragon design 1700s (detail), Art Gallery of New South Wales

Thursday 15 June 2017, 10.30am

Duration 1 hour
Location: Ticketing and information desk
Free, bookings required

Drop in and draw: July

Free artmaking activity for all ages

Saturday 1 July 2017, 11am - 1pm

Duration 2 hours
Location: Lower Asian gallery
Free

ReCollection: Japanese screen

Hear from curator Melanie Eastburn

Image: Merrymaking in the Yoshiwara mid 1600s (detail), Art Gallery of New South Wales

Thursday 20 July 2017, 12pm

Duration 30 minutes
Location: Ticketing and information desk
Free

Twitter event: Ask A Curator Day

Go online for answers to your questions

Wednesday 13 September 2017, 10am - 2pm

Duration 4 hours

Family workshop: Flowers and feathers BOOKED OUT

School holiday activity for children aged 5-8

Image: Unknown Artist Civil rank badge, 8th rank (Mandarin duck insignia) 1850-75 (detail), Art Gallery of New South Wales

Tuesday 26 September 2017, 10.30am

Duration 1 hour, 30 minutes
Location: Art Gallery Society (members lounge)
Charges apply

Make your own poetic blossom

Free activity for all ages during Gallery opening hours

Daily during Gallery opening hours
27 May - 13 October 2017

Duration 7 hours
Location: Lower Asian gallery
Free

ReCollection: Yin Xiuzhen

Hear from curator Natalie Seiz

Image: Yin Xiuzhen Beijing Opera 2000, installation view, Art Gallery of New South Wales © Yin Xiuzhen, courtesy of Prüss & Ochs, Berlin and Anna Schwartz, Melbourne

Thursday 19 October 2017, 12pm

Duration 30 minutes
Location: Ticketing and information desk
Free

Drop in and make: Things with wings

Free artmaking activity for families

Sundays 11am - 4pm
5, 19 November 2017

Duration 5 hours
Location: Entrance court
Free

Exhibition Talk: Dr Karyn Lai on Chinese tomb sculpture

Discover Chinese philosophy through art

Image: Architectural tower: tomb model, 1st century – 2nd century, artist unknown

Saturday 17 February 2018, 12.15pm

Duration 30 minutes
Location: Lower Asian gallery

ReCollection: teamLab

Hear from conservator Asti Sherring

Image: teamLab Flowers and People – Gold 2015(detail), Art Gallery of New South Wales © teamLab, courtesy Martin Browne Contemporary, Sydney

Thursday 15 March 2018, 12pm

Duration 30 minutes
Location: Ticketing and information desk
Free

Drop in and make: Gorgeous garlands

Free artmaking activity for families

Sundays 11am-3.30pm
6, 20 May 2018

Duration 4 hours, 30 minutes
Location: Entrance court
Free

Drop in and draw: June

Free artmaking activity for all ages

Saturday 2 June 2018, 11am - 1pm

Duration 2 hours
Location: Lower Asian gallery
Free

ReCollection: Architectural tower

Hear from Professor of Philosophy Karyn Lai

Image: artist unknown Architectural tower: tomb model , 1st century – 2nd century(detail), Art Gallery of New South Wales

Thursday 28 June 2018, 12pm

Duration 30 minutes
Location: Ticketing and information desk
Free

Auslan tour: Moments of joy

For visitors who are deaf or hard of hearing

Image: teamLab Flowers and People – Gold 2015(detail), Art Gallery of New South Wales © teamLab, courtesy Martin Browne Contemporary, Sydney

Sunday 29 July 2018, 1.30pm

Duration 1 hour
Location: Ticketing and information desk
Free, bookings recommended

FOMArt: August

Presented by the Youth Collective

Image: TRU’

Saturday 25 August 2018, 1- 3.30pm

Free